# SDR SWIA202163406

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FS 349.00 BETWEEN STGR 26L - 26R   (C CHECK RO 12-31-21)    / REPLACED FS349.00 FRAME BETWEEN STR 23L TO STR 24R. REF CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01, DWG SH690-31350 REV. M. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
